# SDR 2009F00022

- Difficulty date: January 23, 2009
- Submitted: March 6, 2009
- Operation: General aviation
- Make and model: Airbus A300*
- System (JASC): 2822 · Fuel Boost Pump
- Part: Motor
- Part number: MT1840
- Condition: Worn
- Location: Boost Pump
- Component: Boost Pump, Intertechniq, MT1840
- Component part number: 2052C21
- Stage of operation: NR
- How discovered: O
- Nature of condition: H
- Precautionary procedure: O

## Discrepancy

BOOSTER PUMP CIRCUIT BREAKER POPPED, FOUND THAT THE ELECTRICAL MOTOR MAIN SHAFT BEARING WORN TO ALLOW IMPELLER TO HIT DIFFUSER CASE, ALLOWING GALLING OF METAL TO METAL, HEATING AND STOPPING PUMP MOTOR. MODIFICATION OF PUMP TO 2052C23 IMPROVES BEARINGS.
